MAUDE Adverse Event Report: UROPLASTY, LLC MACROPLASTIQUE IMPLANTS; URETHRAL BULKING AGENT

UROPLASTY, LLC MACROPLASTIQUE IMPLANTS; URETHRAL BULKING AGENT
Model Number MPQ-2.5
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Several attempts were made to get more information regarding the incident.The incident is being reported as an adverse event since the mucosa was perforated, exposing the mpq, which may have let to the stone formation.At this point, we are considering the removal of the stone to be medical intervention to preclude permanent damage to a body structure or reforming bladder stones.
 
Event or Problem Description
Female patient who presented with urinary incontinence was initially treated via pubovaginal sling in 2005.In (b)(6) 2013, patient was given a suburethral injection of macroplastique (mpq) with good results and follow up through 2014.In (b)(6) 2017, the patient was referred back to her doctor for possible bladder stones - the patient reported mild bladder irritability and minor recurrent stress urinary incontinence (sui).The patient was found to have mucosa which had perforated exposing the mpq implant, and also had a bladder stone which developed on top of the exposed mpq implant.The patient underwent a cystolitholapaxy in (b)(6) 2017 to remove the bladder stones.It is unclear if the mpq implant was removed, or if other treatment was provided.

Brand Name
MACROPLASTIQUE IMPLANTS
Common Device Name
URETHRAL BULKING AGENT
Manufacturer (Section D)
UROPLASTY, LLC
5420 feltl road
minnetonka MN 55343
MDR Report Key7310369
Report Number3002647932-2018-00004
Device Sequence Number119705
Product Code LNM
UDI-Device Identifier08717591240266
UDI-Public08717591240266
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P040050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMPQ-2.5
Device Catalogue NumberMPQ-2.5
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2017
Initial Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR